# SDR DL72S954793

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, NR 8 SLAT LWR COVE SKIN    ATTACH ANGLE CRACKED AT I/B STOP PAD.  REPAIRED PER M/M 57-54-0 PAR 12.
